# SDR DALA2025010200025

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 18,227 hours, 7,792 cycles
- Engine: Cfmint CFM565B33
- Engine time: 18,224 hours, 7,791 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Solenoid Valve
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 3067 -ATB- RETURNED TO SLC AND DECLARED AN EMERGENCY DUE TO LEFT ENGINE COMPRESSOR STALL. CORRECTIVE ACTION: REPLACED NBR 1 ENGINE PRV, PRV CONTROL SOLENOID, TLT, AND IP CHECK VALVE. (LP 6692554)
